Alert archive / Arizona / Tornado Warnings in 2010

Tornado Warning 13, NWS Flagstaff, AZ

October 6, 2010Yavapai County, Arizona

NWS Flagstaff, AZ issued this tornado warning at Oct 6, 2010, 8:29 AM MST for Yavapai County, Arizona. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 6, 2010, 8:29 AM MST (15:29 UTC)
Expired
Oct 6, 2010, 9:15 AM MST
In force
46 min
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon

County Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 100 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 4:07 AM MSTSevere Thunderstorm WatchSPC6 hr
Oct 6, 6:51 AM MSTTornado WatchSPC3 hr

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 3.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WFUS55 KFGZ 061529
TORFGZ
AZC025-061615-
/O.NEW.KFGZ.TO.W.0013.101006T1529Z-101006T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
829 AM MST WED OCT 6 2010

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL YAVAPAI COUNTY IN WEST CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF PRESCOTT VALLEY...

* UNTIL 915 AM MST

* AT 824 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR POLAND
  JUNCTION...OR 12 MILES SOUTH OF PRESCOTT VALLEY...MOVING NORTH AT
  45 MPH.

* THE TORNADO WILL BE NEAR...
  PRESCOTT VALLEY BY 840 AM MST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING
FOR NORTHWESTERN ARIZONA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING FOR NORTHEASTERN ARIZONA.

&&

LAT...LON 3490 11245 3490 11200 3439 11216 3439 11237
TIME...MOT...LOC 1529Z 183DEG 38KT 3450 11226

$$

RB
2 follow-up statements
096 
WWUS55 KFGZ 061547
SVSFGZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
847 AM MST WED OCT 6 2010

AZC025-061615-
/O.CON.KFGZ.TO.W.0013.000000T0000Z-101006T1615Z/
YAVAPAI AZ-
847 AM MST WED OCT 6 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM MST FOR CENTRAL
YAVAPAI COUNTY...

AT 843 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR PRESCOTT VALLEY...
MOVING NORTH AT 45 MPH.

THE TORNADO WILL BE NEAR...
  8 MILES WEST OF JEROME BY 855 AM MST...

LAT...LON 3490 11245 3490 11200 3439 11216 3439 11237
TIME...MOT...LOC 1546Z 183DEG 38KT 3468 11225

$$

RB
442 
WWUS55 KFGZ 061611
SVSFGZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
911 AM MST WED OCT 6 2010

AZC025-061619-
/O.EXP.KFGZ.TO.W.0013.000000T0000Z-101006T1615Z/
YAVAPAI AZ-
911 AM MST WED OCT 6 2010

...THE TORNADO WARNING FOR CENTRAL YAVAPAI COUNTY WILL EXPIRE AT 915
AM MST...

LATEST DOPPLER RADAR INDICATES ROTATION WITH THE SEVERE THUNDERSTORM 
AND TORNADO OVER THE PRESCOTT VALLEY AREA HAS DISSIPATED AND THE 
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING
FOR NORTHWESTERN ARIZONA.

LAT...LON 3490 11245 3490 11200 3439 11216 3439 11237
TIME...MOT...LOC 1609Z 183DEG 38KT 3492 11223

$$

RB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this tornado warning went out at Oct 6, 7:15 AM MST, 1 hour 14 minutes earlier.

Area forecast discussion, Oct 6, 7:15 AM MST, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
715 AM MST WED OCT 6 2010...UPDATE

.SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE
CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND
THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME
STORMS MAY PRODUCE HEAVY RAIN AND HAIL. THE CURRENT LOW SHOULD CROSS
THE NORTHLAND ON THURSDAY...BRINGING A SLIGHT CHANCE OF
PRECIPITATION TO AND NORTH OF THE MOGOLLON RIM. FROM FRIDAY THROUGH
SUNDAY...DRY WEATHER WILL PREVAIL WITH AFTERNOON TEMPS WARMING TO
SEASONAL NORMALS.

&&

.DISCUSSION...

715 AM UPDATE...TORNADO WATCH FOR COCONINO AND YAVAPAI COUNTIES
UNTIL 11 AM MST...

SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO AND GILA COUNTIES TODAY
UNTIL 11 AM...

IT HAS BEEN AN ACTIVE EARLY MORNING AS LINES OF THUNDERSTORMS
CONTINUE TO DEVELOP ACROSS CENTRAL AND WESTERN AZ. WATER VAPOR SHOWS
A BROAD LOW OVER SRN CALIFORNIA...AND A SMALL VORT MAX NEAR PARKER
AZ MOVING NORTHWARD HELPING TO KICK OF THE CONVECTION.

FOR TODAY...A SECOND VORT MAX SHOULD ROUND THE TROUGH AXIS AND MOVE
THROUGH WESTERN AZ. OVERALL NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH EARLY AFTERNOON...WITH SOME STORMS PRODUCING HEAVY
RAIN AND OR HAIL. DRIER AIR IS SHOWN TO MOVE INTO YAVAPAI COUNTY
THIS AFTERNOON...AND WILL SHOW A DECREASING CHANCE OF STORMS THERE.
LOOK FOR SOUTH WIND GUSTS IN THE 20 TO 30 MPH RANGE.

FOR TONIGHT AND THURSDAY...PROGS ARE PRETTY AGGRESSIVE IN DRYING AND
STABILIZING THE AIRMASS. GIVEN THE UPPER LOW IS STILL CROSSING THE
NORTHLAND WITH SOME UPWARD MOTION AND WHAT WE HAVE SEEN OVER THE
LAST 24 HOURS WE WILL KEEP A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THURSDAY AT THIS TIME FOR AREAS ALONG AND NORTH OF
THE MOGOLLON RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO
SOUTHWEST WIND GUSTS IN THE 20 TO 30 MPH RANGE.

FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND
FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS.
FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD
OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH MAX TEMPS
WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY SURFACE WINDS.

&&

.AVIATION...FOR THE 12Z PACKAGE...SCT TO NMRS SHRA/TSRA WILL
CONTINUE MAINLY EAST OF A KGCN-KPRC LINE. LOCAL IFR CONDITIONS WITH
HAIL AND WIND GUSTS IN EXCESS OF 40 KT ARE LIKELY NEAR STRONGER
STORMS...OTHERWISE...NON-CONVECTIVE DAYTIME WINDS WILL BE SOUTH AT
15 TO 20 KTS GUSTING TO 30 KTS. PRECIPITATION COVERAGE DECREASING
AFT 00Z THU. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

.FGZ WATCHES/WARNINGS/ADVISORIES...

...TORNADO WATCH FOR COCONINO AND YAVAPAI COUNTIES
UNTIL 11 AM MST...

...SEVERE THUNDERSTORM WATCH FOR ALL OF NAVAJO AND GILA COUNTIES
TODAY UNTIL 11 AM...

&&

PUBLIC......................DL
AVIATION....................CLEMMONS

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 6, 7:20 AM MST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
720 AM MST WED OCT 6 2010

AZZ004>018-037>040-070715-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
720 AM MST WED OCT 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST
CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT
A TORNADO WATCH IS IN EFFECT FOR YAVAPAI AND COCONINO COUNTIES
UNTIL 11 AM MST. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR NAVAJO COUNTY UNTIL 11 AM. A COLD LOW PRESSURE SYSTEM
CENTERED OVER SOUTHERN CALIFORNIA WILL PRODUCE STRONG
THUNDERSTORMS OVER WESTERN ARIZONA TODAY. STORMS SOHOULD WEAKEN
THIS EVENING AND DECREASE IN COVERAGE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THIS IS A SLIGHT CHANCE OF THUNDERSTORMS ALONG AND NORTH OF
THE RIM THURSDAY...FOLLOWED BY DRY WEATHER THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 6, 5:05 AM MST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
505 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             CORNVILLE               34.72N 111.91W
10/06/2010  E1.00 INCH       YAVAPAI            AZ   TRAINED SPOTTER

&&

EVENT NUMBER FGZ1000200

DJO
Local storm report, Oct 6, 5:28 AM MST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
528 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     HAIL             CORNVILLE               34.72N 111.91W
10/06/2010  E1.75 INCH       YAVAPAI            AZ   TRAINED SPOTTER

            HAIL RANGING FROM QUARTER TO GOLFBALL SIZE

&&

EVENT NUMBER FGZ1000201

DJO
Local storm report, Oct 6, 5:37 AM MST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
537 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     TSTM WND DMG     1 N BELLEMONT           35.24N 111.82W
10/06/2010                   COCONINO           AZ   NWS EMPLOYEE

            SIDING BLOWN OFF HOUSES INTO CARS. AT LEAST 2 TREES
            DOWN

&&

EVENT NUMBER FGZ1000202

41
Local storm report, Oct 6, 6:24 AM MST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
624 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 AM     TORNADO          BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   NWS OFFICE

&&

EVENT NUMBER FGZ1000203

DJO
Local storm report, Oct 6, 6:44 AM MST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
644 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     BELLEMONT               35.23N 111.82W
10/06/2010                   COCONINO           AZ   NWS EMPLOYEE

            DAMAGE TO BUSINESSES...ROOFS AND FENCES FROM CONFIRMED
            TORNADO. TRAIN DERAILED AND TRUCKS OVERTURNED.

&&

EVENT NUMBER FGZ1000204

DJO
Local storm report, Oct 6, 8:26 AM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
826 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TORNADO          2 NE BELLEMONT          35.25N 111.79W
10/06/2010                   COCONINO           AZ   PARK SERVICE

            NUMEROUS TREES DOWN SOUTHWEST OF WING
            MOUNTAIN...INCUNJUNTION WITH A TORNADIC THUNDERSTORM.

&&

EVENT NUMBER FGZ1000205

BAK

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:26 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 5, 9:57 PM MSTSevere Thunderstorm WarningFGZYavapai18 min
Oct 5, 10:40 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 5, 11:04 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 6, 12:34 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila26 min
Oct 6, 1:08 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai22 min
Oct 6, 1:33 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai12 min
Oct 6, 1:58 AM MSTTornado WarningFGZCoconino, Gila17 min
Oct 6, 2:17 AM MSTAreal Flood AdvisoryFGZCoconino118 min
Oct 6, 3:40 AM MSTSevere Thunderstorm WarningFGZYavapai35 min
Oct 6, 4:00 AM MSTTornado WarningFGZYavapai45 min
Oct 6, 4:38 AM MSTTornado WarningFGZCoconino, Yavapai37 min
Oct 6, 5:07 AM MSTTornado WarningFGZCoconino, Yavapai38 min
Oct 6, 5:30 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 5:59 AM MSTTornado WarningFGZCoconino46 min
Oct 6, 6:36 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai39 min
Oct 6, 6:53 AM MSTTornado WarningFGZCoconino, Yavapai22 min
Oct 6, 6:58 AM MSTSevere Thunderstorm WarningFGZYavapai32 min
Oct 6, 7:18 AM MSTTornado WarningFGZCoconino27 min
Oct 6, 7:31 AM MSTTornado WarningFGZCoconino, Yavapai44 min
Oct 6, 7:33 AM MSTTornado WarningFGZCoconino, Yavapai27 min
Oct 6, 7:42 AM MSTSevere Thunderstorm WarningFGZCoconino33 min
Oct 6, 7:46 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 8:06 AM MSTSevere Thunderstorm WarningFGZYavapai24 min
Oct 6, 8:06 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 8:14 AM MSTTornado WarningFGZCoconino, Yavapai46 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZYavapai26 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:32 AM MSTTornado WarningFGZYavapai28 min
Oct 6, 8:49 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:53 AM MSTTornado WarningFGZCoconino37 min
Oct 6, 9:00 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:05 AM MSTTornado WarningFGZCoconino, Yavapai25 min
Oct 6, 9:25 AM MSTSevere Thunderstorm WarningFGZCoconino35 min
Oct 6, 9:30 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:43 AM MSTTornado WarningFGZCoconino, Yavapai32 min
Oct 6, 10:00 AM MSTSevere Thunderstorm WarningFGZCoconino45 min
Oct 6, 10:08 AM MSTFlash Flood WarningFGZCoconino3 hr
Oct 6, 10:13 AM MSTSevere Thunderstorm WarningFGZCoconino62 min
Oct 6, 10:14 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai46 min
Oct 6, 10:32 AM MSTSevere Thunderstorm WarningFGZCoconino43 min
Oct 6, 10:35 AM MSTTornado WarningFGZYavapai40 min
Oct 6, 10:51 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 11:01 AM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 11:15 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 11:24 AM MSTTornado WarningFGZCoconino, Yavapai41 min
Oct 6, 11:29 AM MSTTornado WarningFGZCoconino31 min
Oct 6, 11:34 AM MSTTornado WarningFGZCoconino, Yavapai26 min
Oct 6, 12:01 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 12:09 PM MSTTornado WarningFGZCoconino36 min
Oct 6, 12:11 PM MSTTornado WarningFGZCoconino34 min
Oct 6, 12:16 PM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 12:47 PM MSTTornado WarningFGZCoconino16 min
Oct 6, 1:15 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai31 min
Oct 6, 1:17 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai43 min
Oct 6, 1:39 PM MSTSevere Thunderstorm WarningFGZApache36 min
Oct 6, 2:03 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 6, 2:16 PM MSTSevere Thunderstorm WarningFGZApache14 min

Nearby

Tornado Warnings in Arizona, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.